# SDR CA100712006

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 2797 · Flight Control System Wiring
- Part: Motor
- Part number: IMD32430A50
- Condition: Failed
- Location: Armiture
- Part time: 714 hours
- Component: Stick Limiter, Diamon, D6027331200
- Stage of operation: NR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STICK LIMITER REPLACED DUE TO NOISY/INTERMITTENT OPERATION.  UNIT WAS DISASSEMBLED AND MOTOR BRUSHES FOUND CONTAMINATED WITH GREASE.  GREASE IS PASSING THROUGH SEAL FROM MECHANICAL SECTION OF LIMITER TO THE ELECTRICAL SIDE OF UNIT.
